# SDR USAABB97072

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Sensor
- Part number: 2156204A
- Condition: Failed
- Location: Cargo Comp
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - FL 1845 - EN ROUTE PIT-TPA, CREW RECEIVED EICAS MESSAGE 'FWD EQPT SMOKE.'  FLIGHT DIVERTED TO CLT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE FORWARD EQUIPMENT SUPPLY SMOKE SENSOR 2.  (M)
